Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 17, 2022, 3:47 PM CST for Pulaski County, Missouri. It took effect at Feb 17, 2022, 8:22 PM CST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2022, 3:47 PM CST (21:47 UTC)
- In effect from
- Feb 17, 2022, 8:22 PM CST
- Expired
- Feb 18, 2022, 11:56 AM CST
- In force
- 16 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roubidoux Creek near Waynesville (RBXM7). The gauge peaked at 9.98 ft at Feb 18, 2022, 1:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
425
WGUS43 KSGF 172147
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
347 PM CST Thu Feb 17 2022
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
.Heavy rainfall received last night and early today will cause the
river to rise above flood stage.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Friday afternoon at 1230 PM CST.
&&
MOC169-181830-
/O.NEW.KSGF.FL.W.0004.220218T0515Z-220218T1826Z/
/RBXM7.1.ER.220218T0515Z.220218T0600Z.220218T1225Z.NO/
347 PM CST Thu Feb 17 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...From this evening to early tomorrow afternoon.
* IMPACTS...At 8.0 feet, low parts of Spring Road south of Business
66 in Waynesville flood.
* ADDITIONAL DETAILS...
- At 2:30 PM CST Thursday the stage was 2.2 feet.
- Forecast...The river will rise above flood stage late this
evening to 7.5 feet just after midnight tonight. It will then
fall below flood stage tomorrow morning to 2.9 feet and begin
rising again early Sunday morning. It will rise to 3.1 feet
early Monday afternoon. It will then fall again and remain
below flood stage.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.4 feet on 04/27/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
JD/EW5 follow-up statements
757
WGUS83 KSGF 180222
FLSSGF
Flood Statement
National Weather Service Springfield MO
822 PM CST Thu Feb 17 2022
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
.Heavy rainfall received last night and early today will cause the
river to rise above flood stage.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Friday afternoon at 1230 PM CST.
&&
MOC169-181830-
/O.EXT.KSGF.FL.W.0004.220218T0222Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
822 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...From this evening to early tomorrow afternoon.
* IMPACTS...At 8.0 feet, low parts of Spring Road south of Business
66 in Waynesville flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Thursday the stage was 8.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CST Thursday was 8.1 feet.
- Forecast...The river is expected to rise to a crest of 8.3
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.4 feet on 04/27/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-190230-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T0545Z/
/BIGM7.1.ER.220217T2304Z.220218T0600Z.220218T2345Z.NO/
822 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Thursday the stage was 9.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CST Thursday was 9.6 feet.
- Forecast...The river is expected to rise to a crest of 12.1
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
11.7 feet on 03/23/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
JD/EW220
WGUS83 KSGF 180443
FLSSGF
Flood Statement
National Weather Service Springfield MO
1043 PM CST Thu Feb 17 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
.Heavy rainfall received last night and early today will continue to
cause the river to rise above flood stage.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
Friday afternoon at 1230 PM CST.
&&
MOC169-190445-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1216Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0616Z.NO/
1043 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until Saturday morning.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 10:00 PM CST Thursday the stage was 10.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 PM CST Thursday was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 13.1
feet tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
13.0 feet on 02/12/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC169-181830-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
1043 PM CST Thu Feb 17 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 9:30 PM CST Thursday the stage was 9.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 PM CST Thursday was 9.1 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
9.4 feet on 10/10/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
EW744
WGUS83 KSGF 181027
FLSSGF
Flood Statement
National Weather Service Springfield MO
427 AM CST Fri Feb 18 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
Jacks Fork at Alley Spring affecting Shannon County.
.Heavy rainfall received Wednesday night and early Thursday led to
rivers in the Jacks Fork, Big Piney and Roubidoux basins to rise
above flood stage. Rivers in the Jacks Fork Basin have crested and
are expected to remain below flood stage through today.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
early this morning at 530 AM CST.
&&
MOC203-181130-
/O.CAN.KSGF.FL.W.0005.000000T0000Z-220218T1027Z/
/EMCM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Eminence.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.8 feet.
- Forecast...The river is expected to fall to 3.3 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
MOC203-181130-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-220218T1027Z/
/ALYM7.1.ER.220217T2101Z.220217T2315Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Alley Spring.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 7.4 feet.
- Forecast...The river is expected to fall to 3.4 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC169-182345-
/O.EXT.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until late this afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM CST Friday was 10.0 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 2.6 feet Tuesday
evening.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-191030-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until tomorrow morning.
* ADDITIONAL DETAILS...
- At 4:00 AM CST Friday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM CST Friday was 12.8 feet.
- Forecast...The river will rise to 13.3 feet this morning. It
will then fall to 13.1 feet and begin rising again this
morning. It will rise to 13.3 feet this afternoon. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MMT840
WGUS83 KSGF 181427
FLSSGF
Flood Statement
National Weather Service Springfield MO
827 AM CST Fri Feb 18 2022
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 545 PM CST.
&&
MOC169-182345-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
827 AM CST Fri Feb 18 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until late this afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM CST Friday was 10.0 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 2.6 feet Tuesday
evening.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
9.8 feet on 05/04/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-191400-
/O.CON.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
827 AM CST Fri Feb 18 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until tomorrow morning.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 4:00 AM CST Friday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM CST Friday was 12.8 feet.
- Forecast...The river will rise to 13.3 feet this morning. It
will then fall to 13.1 feet and begin rising again this
morning. It will rise to 13.3 feet this afternoon. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 02/26/2001.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
JR758
WGUS83 KSGF 181756
FLSSGF
Flood Statement
National Weather Service Springfield MO
1156 AM CST Fri Feb 18 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
MOC169-181900-
/O.CAN.KSGF.FL.W.0004.000000T0000Z-220218T1756Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1422Z.NO/
1156 AM CST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Roubidoux Creek Near Waynesville.
* ADDITIONAL DETAILS...
- At 11:30 AM CST Friday the stage was 5.8 feet.
- Forecast...The river is expected to fall to 1.0 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:29 PM CST, 18 minutes earlier.
Area forecast discussion, Feb 17, 3:29 PM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
329 PM CST Thu Feb 17 2022
Key Messages:
1. Light to moderate band of snowfall gradually exits the area
from west to east late this afternoon into evening.
2. Localized flooding lingering into this evening.
3. Very cold temperatures are expected tonight with warmer and
dry conditions over the weekend.
4. Possible wetter pattern by the middle of next week.
.SHORT TERM...(This evening through Friday)
Issued at 330 PM CST Thu Feb 17 2022
An light to band of snowfall is occuring across in along
Interstate 44 this afternoon. Another snowband that is more
strongly supported by upper level divergence and 700 mb
frontogenesis is stretched from south- central Kansas through
west-central Missouri and up into portions of west-central
Illinois. The surface low currently resides over far western
Kentucky.
As the surface low continues lifting northeast into the Ohio River
Valley this evening, these snow bands will gradually end across
our area from west to east late this afternoon into the evening.
Additional snow accumulations up to 1-2 inches will be possible in
the area where the Winter Storm Warning is in effect through mid-
evening. Locations south of Highway 54 down to the Highway 60
corridor could see an additional dusting up to 1 inch. Locations
south of Highway 60, could see up to a dusting of additional
snowfall.
The other concern for the remainder of the afternoon into the evening
commute will be the potential for a flash freeze on area
roadways. This is due to temperatures well below freezing
(currently in the 20s), northwest wind gusts of 20-30 mph, and
wet roadways. These cold temperatures and additional snowfall
falling on wet roadways could result in untreated roadways rapidly
freezing into the evening commute.
Some residual flooding is expected to linger into the evening on
some rivers and low water crossings south of Interstate 44 (i.e.
south central Missouri), where an Areal Flood Warning is in
effect.
After precipitation exits the area this evening, clearing skies
and a much colder airmass will move into the region tonight into
Friday morning as a surface high pressure slides into the Ozarks.
Low temperatures by Friday morning look to dip into the single
digits for areas generally along and north of Interstate 44 and
teens south of the interstate. Single digit wind chills are also
in store tonight into early Friday morning across most of the
area, with some spots in our northern area possibly seeing below
zero wind chills.
.LONG TERM...(Friday through Thursday)
Issued at 330 PM CST Thu Feb 17 2022
A gradual progression back into a zonal flow pattern aloft is in
store for this weekend. This will lead to dry weather and a
warming trend throughout the weekend into early next week. We have
not strayed from NBM temperatures for this timeframe due to small
spread and good temperature agreements between model guidance.
High temperatures look to warm back into the low 60s by Sunday.
One exception could be north of the Highway 54 corridor where
snowmelt could cool temperatures slightly.
The WPC Cluster Analysis Tool and ensemble guidance does point to
increasing model spread/uncertainty early into middle of next
week. Though there is a general agreement in the shift back to
southwesterly flow aloft as an upper level shortwave digs into the
western CONUS. A couple rounds of increasing precipitation
potential will be possible in the early to mid week time frame,
but model spread keeps confidence lower at the moment for exact
timing and amounts.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1129 AM CST Thu Feb 17 2022
The cold front has passed through all of the TAF sites this
morning, so surface winds have switched around northwest to
northerly. These winds will gust up to 20-30 knots until early
this evening, with winds then weakening overnight.
A slot of dry air has overspread a large portion of
southwest Missouri late this morning and will linger into the
afternoon, particularly at BBG. Have included some light freezing
rain mentions at JLN and SGF early this afternoon prior to the
arrival of a light snow band at KJLN and KSGF mainly in the 19-23Z
timeframe. Snow was kept out of the BBG TAF due to lower
confidence in afternoon precipitation there. MVFR to patchy IFR
conditions will continue at the TAF sites until precipitation ends
later this afternoon, with a quick clearing of cloud cover and
return to VFR conditions this evening into Friday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until 9 PM CST this evening for MOZ057-
058-068>071-077>083-088>098-101>105.
Winter Storm Warning until 9 PM CST this evening for MOZ055-056-
066-067.
KS...Winter Weather Advisory until 9 PM CST this evening for KSZ097-
101.
Winter Storm Warning until 9 PM CST this evening for KSZ073.
&&
SHORT TERM...Rothstein
LONG TERM...Rothstein
AVIATION...RothsteinHazardous weather outlook, Feb 17, 2:24 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 224 PM CST Thu Feb 17 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-182030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 224 PM CST Thu Feb 17 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited excessive cold risk. Limited excessive rainfall risk Limited non thunderstorm wind risk. Limited ice accumulation risk. Elevated snow risk. DISCUSSION... Residual flooding of susceptible rivers and low water crossings will persist into the evening for areas south of the Interstate 44 corridor. A band of light to moderate snow will continue across the area this afternoon before departing to the east this evening. Additional snow accumulations up to 1 to 2 inches are possible north of Highway 54, with lesser additional accumulations further south towards Highway 60. A dusting or less of additional accumulations expected south of Highway 60. Some impacts to travel are possible north of Highway 60 from this afternoon into early evening as cold temperatures and gusty northwest winds up to 25 to 35 mph may lead to rapid freezing on area roadways. Very cold temperatures are expected late tonight with wind chills ranging from the single digits below zero to the single digits above zero. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another round of storm systems may impact the area early and middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Rothstein
In the hours before
Local storm report, Feb 17, 1:23 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM FREEZING RAIN 5 SSE WILLARD 37.24N 93.38W
02/17/2022 M0.04 INCH GREENE MO ASOS
SPRINGFIELD BRANSON AIRPORT ASOS REPORTED
0.04 OF FLAT ICE ACCUMULATION.
&&
JDLocal storm report, Feb 17, 1:28 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FREEZING RAIN 1 NNW VICHY 38.13N 91.77W
02/17/2022 M0.05 INCH MARIES MO ASOS
VICHY ASOS REPORTED 0.05 INCH OF FLAT ICE
ACCUMULATION. EVENT TOTAL SO FAR.
&&
JDLocal storm report, Feb 17, 1:31 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FREEZING RAIN 1 NW WEBB CITY 37.16N 94.50W
02/17/2022 M0.14 INCH JASPER MO ASOS
JOPLIN ASOS REPORTED 0.14 INCH OF FLAT ICE
ACCUMULATION. EVENT TOTAL SO FAR.
&&
JDLocal storm report, Feb 17, 2:56 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM SLEET 1 E WARSAW 38.24N 93.36W
02/17/2022 E1.0 INCH BENTON MO PUBLIC
VIA SOCIAL MEDIA REPORT OF 1 INCH SLEET AND
2 INCHES SNOW.
&&
JDLocal storm report, Feb 17, 3:32 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN PLATO 37.51N 92.22W
02/17/2022 M2.30 INCH TEXAS MO BROADCAST MEDIA
DELAYED REPORT. RELAYED VIA MEDIA OF 2.30
INCHES OF RAIN IN PLATO, MO.
&&
TEOLocal storm report, Feb 17, 3:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN AVA 36.95N 92.66W
02/17/2022 M2.68 INCH DOUGLAS MO AMATEUR RADIO
DELAYED REPORT. 2.63 INCHES OF RAIN IN AVA.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 10:41 PM CST | Special Weather Statement | SGF | Taney | 49 min |
| Feb 16, 11:35 PM CST | Areal Flood Advisory | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 10 hr |
| Feb 17, 8:04 AM CST | River Flood Warning | SGF | Pulaski | 43 hr |
| Feb 17, 9:19 AM CST | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Shannon, Stone and 4 more | 12 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.